MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED

BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Model Number P2599NNCINSTALL
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Codes Fall (1848); Hemorrhagic Stroke (4417)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a voalte nurse call did not alarm and a patient fell.The patient was found on the floor due to an unwitnessed fall.The patient sustained an ¿acute hemorrhage to the left frontal lobe.¿ the customer reported that the patient¿s injury ¿remained stable,¿ ¿no acute neurosurgical intervention was indicated or required,¿ and the patient was discharged to a skilled nursing facility.The bed¿s exit alarm was activated and signaling; however, the voalte nurse call did not trigger.A review of the nurse call logs shows that the associated bed was offline (not connected via communication cable) prior to and leading up to the reported event, indicating that the communication cable that connects the bed to the nurse call system was not connected at the time of the event.Additionally, the log file showed that other features of the nurse call system (staff locating) functioned as designed.Furthermore, an inspection of the associated bed performed by the facility noted the bed to be working as intended.The cause of the event can be attributed to use error (failure of the caregiver to connect the bed to the nurse call system and not due to a malfunction of the nurse call system or the associated bed).Instructions for use (ifu) state to verify that all cables to the asbc are still connected properly, staff should be instructed this can be performed by checking for a flashing bed indicator on the dome light prior to canceling a call or by visually checking the connections to the asbc.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11: the event history log and nurse call logs were reviewed and showed that the associated bed was offline (not connected via communication cable) prior to and leading up to the reported event, indicating that the communication cable that connects the bed to the nurse call system was not connected at the time of the event.Additionally, the log file showed that other features of the nurse call system (staff locating) functioned as designed.Furthermore, an inspection of the associated bed performed by the facility noted the bed to be working as intended.The device instructions for use (ifu) state to verify that all cables to the asbc are still connected properly, staff should be instructed this can be performed by checking for a flashing bed indicator on the dome light prior to canceling a call or by visually checking the connections to the asbc.The cause of the event can be attributed to a user error (failure of the caregiver to connect the bed to the nurse call system and not due to a malfunction of the nurse call system or the associated bed).Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VOALTE NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
RALEIGH
1501 nowell road
ste 200
raleigh NC 27607
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22202384
Report Number2027454-2025-00109
Device Sequence Number18071103
Product Code ILQ
UDI-Device Identifier00887761985209
UDI-Public00887761985209
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP2599NNCINSTALL
Device Catalogue NumberP2599NNCINSTALL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown